Statistical topography. II: Two-dimensional transport of a passive scalar (Q1322658): Difference between revisions

From MaRDI portal
RedirectionBot (talk | contribs)
Removed claim: author (P16): Item:Q1585764
ReferenceBot (talk | contribs)
Changed an Item
 
(2 intermediate revisions by 2 users not shown)
Property / author
 
Property / author: Jaan Kalda / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / cites work
 
Property / cites work: Statistical topography. I: Fractal dimension of coastlines and number-area rule for islands / rank
 
Normal rank
Property / cites work
 
Property / cites work: Some developments in the theory of turbulence / rank
 
Normal rank
Property / cites work
 
Property / cites work: Effective diffusion in laminar convective flows / rank
 
Normal rank
Property / cites work
 
Property / cites work: Anomalous diffusion due to long-range velocity fluctuations in the absence of a mean flow / rank
 
Normal rank
Property / cites work
 
Property / cites work: Anomalous diffusion of tracer in convection rolls / rank
 
Normal rank

Latest revision as of 15:38, 22 May 2024

scientific article
Language Label Description Also known as
English
Statistical topography. II: Two-dimensional transport of a passive scalar
scientific article

    Statements

    Statistical topography. II: Two-dimensional transport of a passive scalar (English)
    0 references
    0 references
    0 references
    15 June 1997
    0 references
    [Part I, cf. ibid. 1, No. 1, 255-277 (1991)].
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references